Necessary and sufficient conditions for codimension-$k$ maps to be approximate fibrations
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 367-374
Printed June 1, 2003
Young Ho Im
Pusan National University
Abstract : Let $N$ be a closed $n$-manifold with residually finite, torsion free $\pi_1(N)$ and finite $H_1(N)$. Suppose that $\pi_k(N)=0$ for $1 < k < n-1$. We show that $N$ is a codimension-$n$ PL fibrator if and only if $N$ does not cover itself regularly and cyclically up to homotopy type, provided $\pi_1(N)$ satisfies a certain condition.
Keywords : residually finite group; hopfian manifold; approximate fibration
MSC numbers : Primary 57N15, 55M25; Secondary 57M10, 54B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd